Login New user?  
Mathematical Sciences Letters
An International Journal
               
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Vol. 5 > No. 1

 
   

A Domian Decomposition Sumudu Transform Method for Solving Fractional Nonlinear Equations

PP: 39-48
doi:10.18576/msl/050106
Author(s)
S. Z. Rida, A. S. Abedl-Rady, A. A. M. Arafa, H. R. Abedl-Rahim,
Abstract
In this paper, we use a new technique called a domain decomposition Sumudu transform method (ADSTM) to solve generalized nonlinear fractional Fokker-Planck equation. We show that the new technique finds solution without any discretization or restrictive assumptions and avoids the round-off errors. The new technique shows that the approach is very efficient, simple and can be applied to other nonlinear problems.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved